Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2016

Bounds for the second Hankel determinant of certain bi-univalent functions

Halit Orhan, Nanjundan Magesh, Jagadeesan Yamini

Turkish Journal of Mathematics Cilt 40 · Sayı 3 · ss. 679–687 · 01.01.2016
DOI ile aç

Özet

We investigate the second Hankel determinant inequalities for a certain class of analytic and bi-univalent functions. Some interesting applications of the results presented here are also discussed.

Anahtar kelimeler

bi-univalent functions second Hankel determinant bi-starlike bi-Bazilevic

Atıf için künye

Orhan, H., Magesh, N., & Yamini, J. (2016). Bounds for the second Hankel determinant of certain bi-univalent functions. Turkish Journal of Mathematics, 40(3), 679–687. https://doi.org/10.3906/mat-1505-3

BibTeX
@article{orhan2016-73077,
  author = {Orhan, Halit and Magesh, Nanjundan and Yamini, Jagadeesan},
  title = {Bounds for the second Hankel determinant of certain bi-univalent functions},
  journal = {Turkish Journal of Mathematics},
  year = {2016},
  volume = {40},
  number = {3},
  pages = {679--687},
  issn = {1300-0098},
  doi = {10.3906/mat-1505-3},
  url = {https://akademik.atauni.edu.tr/yayinlar/73077-bounds-for-the-second-hankel-determinant-of-certain-bi-univalent-functions}
}